# SDR SIMA202308187001

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 10,746 hours, 6,951 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 AND 2 FIRE BTL B FAIL-C/A-SWAPPED ENGINE FIRE BOTTLE B WITH APU IAW ERJ AMM 26-22-01 AND 26-22-03 FOR T/S PURPOSES VERIFIED FAULT FOLLOWED AND REQUIRES SWAPPED BACK TO ORIGINAL POSITION AND INSTALL OF ENGINE FIRE BOTTLE B WITH RII INSPECTION.
